Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ELUNA 8 DR-T PROMRI; PACEMAKER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BIOTRONIK SE & CO. KG ELUNA 8 DR-T PROMRI; PACEMAKER
Model Number
394969
Medical Device Problem Code
Battery Problem (2885)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
This device shows unexpected battery behavior and remains implanted.No adverse patient events were reported.Should additional information become available, this file will be updated.
New Search
Submit an Adverse Event Report
Brand Name
ELUNA 8 DR-T PROMRI
Common Device Name
PACEMAKER
Manufacturer
(Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key
22827752
Report Number
1028232-2025-04035
Device Sequence Number
9431181
Product Code
NVZ
UDI-Device Identifier
04035479131937
UDI-Public
(01)04035479131937(17)171031
Combination Product (Y/N)
N
Initial Reporter State
UT
Initial Reporter Country
US
PMA/510(K) Number
P950037
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2016
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
08/18/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Expiration Date
10/31/2017
Device Model Number
394969
Device Catalogue Number
394969
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/14/2025
Initial Report FDA Received Date
08/18/2025
Date Device Manufactured
04/29/2016
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Age
72 YR
Patient Sex
Unknown